# SDR IPXA2019052342411

- Difficulty date: February 25, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557626300000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C(PARTS RACK) AFT CARGO COMPARTMENT FLOOR PANEL 151F IS BROKEN. REPAIRED PER EO# A300-5320-16407.
